# SDR SCNA20240328167

- Difficulty date: March 1, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 480-500c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EXTERNAL FUSELAGE AT B/S 480+7.5 IN BETWEEN STR 8 & 10RH, AND B/S 500C+20.5, STR 8 & 9 RH SKIN WITH DENTS. REPAIRED
